# SDR AALA20140224009

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 105,394 hours, 17,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HAND EXTERNAL EMERGENCY LIGHT AFT OF WING INOPERATIVE.  REPLACED LAMP FOR LT HAND EXTERNAL EMERGENCY LIGHT AFT OF WING, OPERATIONS CHECKED NORMAL.
